# SDR USAA040248

- Difficulty date: May 26, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 2.0 INCH X 2.0 INCH X .035 INCH D, CORROSION BETWEEN FR 64 &66, +Y 1270, Z240.  REMOVED AND REPLACED FLOORBEAM IAW SRM.
